On the Numerical Solution of Differential Games for Neutral-Type Linear Systems

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)44-56
Number of pages13
JournalProceedings of the Steklov Institute of Mathematics
Volume301
DOIs
Publication statusPublished - 1 Jul 2018

Fingerprint

Neutral Type
Differential Games
Type Systems
Linear Systems
Numerical Solution
Optimal Control
Motion
Term
Zero sum game
Geometric Constraints
Evaluate
Linear Functional
Saddlepoint
Functional Differential Equations
Linear differential equation
Convex Hull
Ordinary differential equation
Calculate
Numerical Simulation
Evaluation

Keywords

  • differential games
  • neutral-type systems
  • numerical methods
  • optimal control strategies

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Cite this

@article{1eeef33432cb4fdb954488f2c53fb8c5,
title = "On the Numerical Solution of Differential Games for Neutral-Type Linear Systems",
keywords = "differential games, neutral-type systems, numerical methods, optimal control strategies",
author = "Gomoyunov, {M. I.} and Lukoyanov, {N. Yu}",
year = "2018",
month = "7",
day = "1",
doi = "10.1134/S0081543818050048",
language = "English",
volume = "301",
pages = "44--56",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

On the Numerical Solution of Differential Games for Neutral-Type Linear Systems. / Gomoyunov, M. I.; Lukoyanov, N. Yu.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 301, 01.07.2018, p. 44-56.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the Numerical Solution of Differential Games for Neutral-Type Linear Systems

AU - Gomoyunov, M. I.

AU - Lukoyanov, N. Yu

PY - 2018/7/1

Y1 - 2018/7/1

KW - differential games

KW - neutral-type systems

KW - numerical methods

KW - optimal control strategies

UR - http://www.scopus.com/inward/record.url?scp=85051747228&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000442105000004

U2 - 10.1134/S0081543818050048

DO - 10.1134/S0081543818050048

M3 - Article

VL - 301

SP - 44

EP - 56

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -